# SDR SWIA201024130

- Difficulty date: April 23, 2010
- Submitted: May 2, 2010
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 30,359 hours, 43,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO CLOSE AND OPEN.  (FLT 6163)  ADJUSTED DOOR HANDLE ROD END.
